MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX800 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX800 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX800
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is not taking non-invasive blood pressure (nibp) accurately when patient is in atrial fibrillation (a-fib).The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) contacted the customer biomed who stated that when the operating room (or) staff had a patient in atrial fibrillation (a-fib) the monitor would not take their nbp blood pressure accurately.The rse contacted a philips remote application specialist to assist.A philips remote application specialist (ras) was advised by the customer biomed that he was unable to recreate the reported issue.The biomed stated that he tested the device on himself and it worked but does not have a way to take a pressure while it is in atrial fibrillation (a-fib).The device was also tested with a simulator, and the device took a pressure.The ras was also advised that the operating room (or) doctor stated that the device was tested and they got a reading off the monitor.The ras advised the biomed that when the device is in normal mode the non-invasive blood pressure (nbp) will look for 2 equal pressures before doing the step down.The ras recommend putting the monitor is stat mode that only looks for 1 pressure before stepping down, with an arrhythmia that might help it capture the reading.Based on the results of the analysis, the product malfunction was unable to be confirmed, and the cause of the reported problem was not able to be identified.The ras recommend putting the monitor is stat mode to help capture the reading of a patient with an arrhythmia.The biomed stated that they will make the changes and see if it happens again.

Brand Name
INTELLIVUE MX800 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25732513
Report Number9610816-2026-101344
Device Sequence Number10554001
Product Code MHX
UDI-Device Identifier00884838020733
UDI-Public(01)00884838020733
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX800
Device Catalogue Number865240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown